# SDR DALA2019040902358

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 62,750 hours, 22,775 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER EXTENDING LNDG GEAR ON FINAL,  GOT A "R SLIDE DOOR" EICAS MSG. IT EXTINGUISHED AS WE SELECTED LNDG FLAPS 25.   INSPECTED RT OVERWING SLIDE ASSY AND DOORS. NO TROUBLE FOUND. COULD NOT GET MSG TO REAPPEAR. (5824586)
